Open Access
November 2012 A normal form theorem around symplectic leaves
Marius Crainic, Ioan Mǎrcuţ
J. Differential Geom. 92(3): 417-461 (November 2012). DOI: 10.4310/jdg/1354110196


We prove the Poisson geometric version of the Local Reeb Stability (from foliation theory) and of the Slice Theorem (from equivariant geometry), which is also a generalization of Conn’s linearization theorem.


Download Citation

Marius Crainic. Ioan Mǎrcuţ. "A normal form theorem around symplectic leaves." J. Differential Geom. 92 (3) 417 - 461, November 2012.


Published: November 2012
First available in Project Euclid: 28 November 2012

zbMATH: 1262.53078
MathSciNet: MR3005059
Digital Object Identifier: 10.4310/jdg/1354110196

Rights: Copyright © 2012 Lehigh University

Vol.92 • No. 3 • November 2012
Back to Top